# SDR DALA2023091407580

- Difficulty date: September 9, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 18,228 hours, 7,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE LOC. FR 69 TO FR 70 AT LEVEL STR 23 L/H AT AFT GALLEY AREA. REPLACED SHEAR PLATE LOCATED FR69 TO FR70 AT LEVEL STR23L AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 AND DWG D53474180 RELEASEDATE 14-JUL-22 ISSUE Z RII INSPECTION COMPLETE 1715948 JOB COMPLETE. (LP# 2961648)
